# SDR E07A201802230004

- Difficulty date: February 23, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N361AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500313
- Aircraft time: 1,671 hours, 1,068 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Baffle
- Condition: Broken
- Location: Precooler
- Part time: 1,671 hours, 1,068 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED 1/2 FAIL. IAW SIL505-36-0003 INSPECTED ENGINE PRECOOLER AND FOUND INLET AIR DEFLECTOR BAFFLES BROKEN OFF AND LAYING ON TOP OF COOLER
